# SDR IPXA2023103112537

- Difficulty date: September 20, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,583 hours, 22,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* FAULT: EXTERNAL SKIN BULGING AT STA.1600 AND BETWEEN STR.29L AND STR.30L. INSTALLED NEW INTERCOSTAL AT STA.1600 BETWEEN STRG.29L AND 30L I.A.W. 51-40-02-0G. REVIEWED.
